MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s11096-012-9685-4

Медицинская библиотека · International journal of clinical pharmacy · 2012

Tardive dyskinesia after short-term treatment with oral metoclopramide in an adolescent.

Karimi Khaledi Maryam, Suda Katie J, Shelton Chasity M

Клинический случайСтатьяПеревод в очереди

Аннотация

CASE: The objective of this case report is to report the development of tardive dyskinesia in an African-American adolescent male after short-term treatment with metoclopramide 10 mg orally three times daily secondary to delayed gastric emptying. The patient developed symptoms of tardive dyskinesia after 2 days of therapy with metoclopramide. Metoclopramide was discontinued and diphenhydramine 50 mg was initially administered intravenously followed with 25 mg orally every 4 hours as needed. While there are case reports of drug-induced tardive dyskinesia after intravenous administration of metoclopramide, this is to our knowledge the first report of tardive dyskinesia after short-term treatment with oral metoclopramide in an adolescent.

CONCLUSION

Awareness of the risk of development of this adverse effect even with short-term treatment with metoclopramide and in younger patients is important.

Для цитирования: Karimi Khaledi Maryam, Suda Katie J, Shelton Chasity M. Tardive dyskinesia after short-term treatment with oral metoclopramide in an adolescent.. International journal of clinical pharmacy. 2012. DOI: 10.1007/s11096-012-9685-4.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.